# SDR SWIA200110315

- Difficulty date: November 2, 2001
- Submitted: November 6, 2001
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120ER
- Aircraft serial: 120207
- Aircraft time: 25,903 hours, 33,485 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001005
- Condition: Failed
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

WHEN FLAPS 45 IS SELECTED OUTBOARDS DO NOT COME DOWN UNTIL TOUCHDOWN CAUSING DISAGREEMENT.  REPLACED RIGHT OUTBOARD FLAP ACTUATOR WITH SERVICEABLE UNIT IAW MM 27-50-00.  S/N OFF:  0400.
